# SDR AALA202112168832

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A300*
- Aircraft serial: 6427
- Aircraft time: 22,093 hours, 8,715 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ARMING LEVER IS LOOSE. SECURED 3R DOOR ARMING LEVER PER AMM 52-22-00.
